Skip to content

Disprin Regular Strength 300mg 12 Tablets

R 24.95

What are Disprin Regular Strength 300 mg Tablets used for?

Disprin Extra Strength 500mg 12 Tablets is made extra strong with 500mg of aspirin. The tablets dissolve easily in the mouth or in water, and get to work fast to reduce a minor aches and pains.

How to use:

  • Adults: 1-3 tablets every 4 hours if necessary but not more than 12 tablets during any 24 hour period
  • Children over 12 years: 1-2 tablets not more than 4 times a day, to a maximum of 10 tablets in 24 hours
  • Can be dissolved in water, or if preferred, on the tongue
  • If symptoms persist, consult your doctor
  • Do not use continuously for more than 10 days without consulting your doctor

 Ingredients: Each tablet contains:

  • Aspirin - 300 mg